Alert archive / Maryland / Flash Flood Warnings in 2011

Flash Flood Warning 161, NWS Baltimore/Washington

September 11, 2011Howard County, Maryland

NWS Baltimore/Washington issued this flash flood warning at Sep 11, 2011, 2:48 PM EDT for Howard County, Maryland. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 11, 2011, 2:48 PM EDT (18:48 UTC)
Expired
Sep 11, 2011, 3:47 PM EDT
In force
59 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Flood severity
None

County Howard County, MD

The radar

The Sterling radar (KLWX), 59 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.8 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2011-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 485 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2011-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
485 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
891 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

988 
WGUS51 KLWX 111848
FFWLWX
MDC027-112015-
/O.NEW.KLWX.FF.W.0161.110911T1848Z-110911T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
248 PM EDT SUN SEP 11 2011

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN HOWARD COUNTY IN CENTRAL MARYLAND...

* UNTIL 415 PM EDT

* AT 241 PM EDT...FLASH FLOODING WAS REPORTED FROM A THUNDERSTORM
  OVER THE WARNED AREA.

* SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY THE HEAVY RAIN
  INCLUDE COLUMBIA AND ELKRIDGE.

FLASH FLOOD PRONE AREAS WHICH WILL BE AFFECTED INCLUDE...
  AVOCA AVENUE AT RED HILL BRANCH...
  OLD COLUMBIA ROAD AT ROCKY CREEK DRIVE...
  SOUTH ENTRANCE ROAD AT ROUTE 29...
  OWEN BROWN ROAD AT CARDINAL LANE...
  ROUTE 1 AT PINE AVENUE...
  MEADOWRIDGE ROAD AT ROUTE 1...
  VOLLMERHAUSEN ROAD AT THE LITTLE PATXUENT RIVER...  
  DIAMONDBACK DRIVE AT ROUTE 29...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE MANY LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3919 7698 3925 7679 3920 7672 3916 7679
      3913 7691

$$
STRONG
1 follow-up statement
708 
WGUS71 KLWX 111947
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
347 PM EDT SUN SEP 11 2011

MDC027-111956-
/O.CAN.KLWX.FF.W.0161.000000T0000Z-110911T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOWARD MD-
347 PM EDT SUN SEP 11 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN HOWARD
COUNTY...

HEAVY RAIN HAS EXITED THE AREA FOR NOW. WE WILL CONTINUE TO MONITOR
STORMS THIS AFTERNOON FOR ADDITIONAL FLOODING. A FLASH FLOOD 
WATCH REMAINS IN EFFECT UNTIL MIDNIGHT FOR THIS THREAT.

LAT...LON 3919 7698 3925 7679 3920 7672 3916 7679
      3913 7691

$$
STRONG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 10:00 AM EDT, 4 hours 48 minutes earlier.

Area forecast discussion, Sep 11, 10:00 AM EDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1000 AM EDT SUN SEP 11 2011

.SYNOPSIS...
A SURFACE TROUGH WILL REMAIN NEARLY STATIONARY OVER THE REGION
THROUGH TUESDAY. A COLD FRONT WILL PASS THROUGH THE REGION WEDNESDAY
AFTERNOON INTO WEDNESDAY NIGHT BEFORE CANADIAN HIGH PRESSURE BUILDS
OVERHEAD LATE IN THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
HEADLINE UPDATE...CANCELLED CF ADZY. ADDED STAFFORD CO. TO FLASH
FLOOD WATCH.

A RELATIVELY UNSTABLE ENVIRONMENT EXISTS FROM THE OHIO VLY TO THE
EAST COAST. SEVERAL BATCHES OF SHOWERS AND WEAK CONVECTION EXIST
ALONG THE I-90 CORRIDOR FROM NRN OH TO NERN PA. AN OCCLUDED
FRONTAL BOUNDARY STILL RESIDES UP AROUND THESE AREAS...WHICH IS
ALLOWING FOR THIS ACTIVITY WHICH HAS BEEN ONGOING SINCE OVERNIGHT
LAST NIGHT.

CONDITIONS ACROSS PORTIONS OF THE MID ATLC HOWEVER LOOK TO BE
SETTING UP FOR OUR OWN ROUND A SHOWERS/TSTMS LATER THIS AFTN/EVE.
THE REMNANT UPPER LOW THAT WAS T.S. LEE LAST WEEK HAS NOW
TRANSITIONED INTO A POSITIVELY TILTED UPPER TROUGH. THOUGH THE
TROUGH STILL HAS ANOTHER DAY BEFORE IT CROSSES OVER THE ERN
SEABOARD AND OFF THE COAST...IT WILL BEGIN TO PUSH SMALLER-SCALE
SHORTWAVES OFF TOWARD THE EAST.

ONE SUCH WAVE IS EXPECTED TO ARRIVE FROM THE LOWER TN RVR VLY IN
THE COMING HRS AND DEVELOP SOME SCATTERED SHOWERS/TSTMS OFF THE
BLUE RIDGE LATER THIS AFTN. HI-RES LOCAL GUIDANCE TAKES THIS
ACTIVITY EWD AND OVER THE DC/BALT METRO AREAS THIS EVE AND TOWARD
SUNSET. AN UPPER LEVEL JET STREAK ALONG W/ THE SMALLER-SCALE
SHORTWAVE TROUGH WILL PROVIDE LIFT. A GOOD 1500 J/KG OF CAPE WILL
BE AVAILABLE FOR ANY CONVECTIVE ACTIVITY. MEANWHILE...VERY HIGH
RAINFALL AMOUNTS OF THE I-95 CORRIDOR IN THE PAST COUPLE OF WEEKS
HAS MADE THE AREA SUSCEPTIBLE TO FLASH FLASH FLOODING W/ A
RELATIVELY LOW AMOUNT OF NEW RAINFALL IN A SHORT PERIOD OF TIME.

A FLASH FLOOD WATCH REMAINS IN EFFECT THRU THE EVE TO CAPTURE THE
RISK ACROSS THE METRO AREAS ACROSS THE I-95 CORRIDOR AND
SURROUNDING AREAS.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
A SURFACE TROUGH WILL REMAIN OVER THE REGION MONDAY WHILE AN
UPPER-LEVEL TROUGH SWINGS THROUGH THE AREA. LIMITED INSTABILITY MAY
TRIGGER ISOLATED TO SCATTERED SHOWERS/T-STORMS MONDAY AFTERNOON AND
EVENING. MAX TEMPS WILL REMAIN SLIGHTLY ABOVE CLIMO...RANGING FROM
THE 70S IN THE MOUNTAINS TO THE LOWER AND MIDDLE 80S ACROSS MOST
OTHER LOCATIONS.

THE SURFACE TROUGH WILL REMAIN OVER THE REGION OVERNIGHT MONDAY
THROUGH TUESDAY...BUT SUBSIDENCE BEHIND THE DEPARTING UPPER-LEVEL
TROUGH WILL PROVIDE DRY CONDITIONS. A POTENT UPPER-LEVEL LOW WILL
TRACK THROUGH THE HUDSON BAY TUESDAY AND A STRONG SHORTWAVE ALONG
WITH ITS ASSOCIATED COLD FRONT WILL MOVE THROUGH THE GREAT LAKES. A
SOUTHWEST FLOW AHEAD OF THE COLD FRONT WILL BRING WARM CONDITIONS TO
THE REGION. MAX TEMPS WILL TOP OFF IN THE MID AND UPPER 80S ACROSS
MOST LOCATIONS ALONG WITH SOME SUNSHINE. THE COLD FRONT WILL
APPROACH THE NORTHWESTERN CWA LATE TUESDAY NIGHT. INCREASING CLOUDS
ALONG WITH POSSIBLE SHOWERS ARE EXPECTED ACROSS WESTERN
MARYLAND...EASTERN WEST VIRGINIA AND THE POTOMAC HIGHLANDS.
ELSEWHERE...DRY CONDITIONS WILL PERSIST WITH THE BOUNDARY REMAINING
WELL OFF TO THE NORTH AND WEST.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
PRE-FRONTAL TROF WILL WEAKEN AS IT CROSSES FCST AREA WED MRNG.
CDFNT ASSOCIATED WITH THE GRTLKS WAVE WILL BE DRAWN SWD THRU FCST
AREA LATE WED AFTN/EVE. ALTHOUGH MOIST AMS WILL BE PRESENT AHEAD OF
THE BNDRY...FORCING FOR ASCENT WILL WANE CONSIDERABLY WITH SWD
EXTENT. THUS...CONVECTION THAT DOES DEVELOP ALONG AND AHEAD OF THE
FRONT WILL REMAIN ISOLATED TO SCATTERED.

EXPANSIVE SFC HIPRES WILL BUILD SEWD INTO MID-ATLC RGN IN THE WAKE
OF THIS BNDRY. SGFNT AMS CHG XPCD...WITH DEWPTS FALLING INTO THE
40S...MAXIMA IN THE 60S AND 70S AND MINIMA IN THE 40S AND 50S. NO
PCPN XPCD AFTER FROPA.

&&

.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
S/WV TROF CROSSES TERMINALS TAFTN-ELY EVNG...PROVIDING A DECENT
CHC AT TSRA. WHILE CVRG SCT-NMRS...TAFS CARRYING CB RMKS ATTM. AT
THIS STAGE THAT/S A REASONABLE APPROACH FOR A PT FCST...AND MAY BE
JOINED BY VCTS SHORTLY.

BR PSBL AGN TNGT...BUT THE CVRG WL BE BASED UPON WHERE IT RAINED
THE DAY PRIOR. THUS...WONT TAKE ANY VSBY RESTRICTIONS AT THIS
JUNCTURE.

A SURFACE TROUGH WILL REMAIN OVER THE TERMINALS MONDAY. ISOLATED
TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE DURING THE
AFTERNOON AND EARLY EVENING HOURS.

SUBSIDENCE BEHIND A DEPARTING UPPER-LEVEL DISTURBANCE WILL SUPPRESS
CONVECTION MONDAY NIGHT AND TUESDAY. PATCHY BR/FG IS EXPECTED
OVERNIGHT MONDAY INTO EARLY TUESDAY MORNING. A COLD FRONT WILL PASS
THROUGH THE TERMINALS WEDNESDAY...BRINGING THE CHANCE FOR SHOWERS
AND THUNDERSTORMS. A WIND SHIFT TO THE NORTH IS EXPECTED BEHIND THE
FRONT LATE WEDNESDAY AFTERNOON/EVENING. HIGH PRESSURE WILL BUILD
OVER THE TERMINALS LATE IN THE WEEK.

&&

.MARINE...
LGT FLOW ACRS THE WATERS ATTM. FLOW WL BECOME SLY TDA...BUT AOB 10
KT. SCT- NRMS TSRA PSBL LT TDA-ELY TNGT AS A S/WV TROF CROSSES
AREA. THERE MAY BE ASSOC WND/HAIL CONCERNS. SMW/S WUD BE PSBL.

AN UPPER-LEVEL TROUGH WILL SWING THROUGH THE WATERS MONDAY AFTERNOON
INTO MONDAY EVENING...BRINGING THE CHANCE FOR SHOWERS AND
THUNDERSTORMS. SUBSIDENCE BEHIND THIS SYSTEM WILL SUPPRESS
CONVECTION OVERNIGHT MONDAY THROUGH TUESDAY DESPITE A SURFACE TROUGH
REMAINING OVERHEAD.

A COLD FRONT WILL PASS THROUGH THE WATERS LATE WEDNESDAY AFTERNOON
INTO WEDNESDAY NIGHT. SHOWERS AND T-STORMS ARE POSSIBLE ALONG AND
AHEAD OF THE FRONT. HIGH PRESSURE WILL BUILD OVER THE WATERS LATE IN
THE WEEK. A SMALL CRAFT ADVISORY MAY BE WARRANTED FOR PORTIONS OF
THE WATERS THURSDAY.

&&

.HYDROLOGY...
MODERATE FLOODING CONTINUES ALONG THE SUSQUEHANNA IN HARFORD COUNTY
EARLY THIS MORNING. RIVER LEVELS WILL CONTINUE TO DECREASE...FALLING
BELOW FLOOD STAGE MONDAY.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY ESPECIALLY DURING THE
AFTERNOON AND EVENING HOURS. THUNDERSTORMS MAY CONTAIN LOCALLY HEAVY
DOWNPOURS WHICH COULD LEAD TO LOCALIZED FLASH FLOODING...ESPECIALLY
IN AREAS THAT HAVE RECEIVED HEAVY RAINFALL LAST WEEK. AS MENTIONED
ABV...FFA WL BE POSTED NOON-MIDNGT.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLASH FLOOD WATCH THROUGH THIS EVENING FOR DCZ001.
MD...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MDZ004>007-009>011-
     013-014-016>018.
VA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR VAZ052>055-057.
WV...NONE.
MARINE...NONE.

&&

UPDATE...GMS
PREV DISCUSSION...HTS/BJL
Hazardous weather outlook, Sep 11, 2:33 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
233 PM EDT SUN SEP 11 2011

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
121000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
233 PM EDT SUN SEP 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
A FEW STORMS COULD BECOME SEVERE AND WILL BE CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WIND GUSTS.

THUNDERSTORMS ALSO COULD PRODUCE HEAVY RAINFALL...WHICH MAY LEAD
TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE
OUTLOOK AREA FROM 12 PM TO MIDNIGHT.

MINOR TO MODERATE RIVER FLOODING IS EXPECTED ALONG THE
SUSQUEHANNA RIVER IN HARFORD COUNTY MARYLAND.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MINOR RIVER FLOODING IS EXPECTED TO CONTINUE THROUGH MONDAY ALONG
THE SUSQUEHANNA RIVER IN HARFORD COUNTY MARYLAND.

A SMALL CRAFT ADVISORY MAY BE NEEDED THURSDAY THROUGH SATURDAY
FOR PORTIONS OF THE WATERS IN THE WAKE OF A COLD FRONT PASSAGE.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-121000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
233 PM EDT SUN SEP 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING
ALONG AND EAST OF THE BLUE RIDGE MOUNTAINS. A FEW STORMS COULD
BECOME SEVERE AND WILL BE CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WIND GUSTS.

THUNDERSTORMS ALSO COULD PRODUCE HEAVY RAINFALL...WHICH MAY LEAD
TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FROM 12 PM TO
MIDNIGHT EAST OF A LINE FROM FREDERICKSBURG VIRGINIA TO FREDERICK
MARYLAND.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING.

KRAMAR

In the hours before

Special weather statement, Sep 11, 2:44 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
244 PM EDT SUN SEP 11 2011

VAZ042-111900-
LOUDOUN VA-
244 PM EDT SUN SEP 11 2011

...STRONG THUNDERSTORM TO AFFECT LOUDOUN COUNTY...

AT 244 PM EDT...DOPPLER RADAR INDICATED A STRONG WIND GUST WITH A
THUNDERSTORM 5 MILES WEST OF ARCOLA...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE ARCOLA....ALDIE...AND SOUTH RIDING.

WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS
STORM.

&&

LAT...LON 3897 7751 3891 7751 3892 7761 3896 7764
TIME...MOT...LOC 1844Z 268DEG 15KT 3894 7761

STRONG

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 9:03 PM EDTCoastal Flood AdvisoryLWXAnne Arundel, Baltimore, Calvert, Charles, Prince George's, Saint Mary's and 1 more13 hr
Sep 11, 4:13 AM EDTFlash Flood WatchLWXAnne Arundel, Baltimore, Calvert, Carroll, Charles, Frederick and 3 more20 hr
Sep 11, 2:53 PM EDTSpecial Weather StatementLWXHoward37 min
Sep 11, 3:08 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Howard22 min
Sep 11, 3:24 PM EDTSpecial Weather StatementLWXMontgomery21 min
Sep 11, 3:30 PM EDTSevere Thunderstorm WarningLWXAnne Arundel45 min
Sep 11, 4:08 PM EDTSpecial Weather StatementLWXMontgomery37 min
Sep 11, 4:36 PM EDTSpecial Weather StatementLWXCity of Baltimore24 min
Sep 11, 4:43 PM EDTSpecial Weather StatementLWXHoward47 min
Sep 11, 5:02 PM EDTFlash Flood WarningLWXHoward44 min
Sep 11, 5:18 PM EDTSpecial Weather StatementLWXCarroll27 min
Sep 11, 5:27 PM EDTSpecial Weather StatementLWXAnne Arundel33 min
Sep 11, 6:56 PM EDTSpecial Weather StatementLWXWashington34 min
Sep 11, 7:41 PM EDTSpecial Weather StatementLWXWashington49 min

Nearby

Flash Flood Warnings in Maryland, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.